# SDR CALA0400332

- Difficulty date: April 7, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N33714
- Make and model: Boeing 737724
- Aircraft serial: 28785
- Aircraft time: 19,036 hours, 6,195 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Part number: 180A16122
- Condition: Corroded
- Location: Lt Hor Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT HORIZONTAL STABILIZER AFT SPAR LOWER AND MIDDLE PINS CORRODED.  THE PINS WERE REMOVED AND REPLACED IAW EA 5510-01696.
